Can Fluid Pocket Under the Eye from Boletero Injection into the Cheek Be Corrected?
I had Boletero 8 weeks ago ½ syringe on both cheek so not much , but now have a massive bag under the corner on my left eye , it looks AWFULL the doctor told me it was water retention I have never suffer from puffy eyes in my life and now look awful , she told me that putting some hyaluronic acid could make it worse , how long would this go and must of all will it go ? I am doing some radio frequency to help but without any result .Help I am getting married in 2 moth time and fell so depressed.
Doctor Answers 3
Fluid pocket under eye after Belotero treatment to cheeks
A picture would be very helpful. You mention that there is a fluid pocket under the corner of your left eye eight weeks after your Belotero injection to the cheeks. I'm not sure if what you have is malar edema or an area where too much Belotero was placed. From your description, it sounds more like malar edema. If so, it may just take more time for it to improve. Hyaluronidase injection would help if it is an issue with too much product but would not help if it is malar edema.
Fluid pocket under eyes after Belotero injection!
Eight weeks is a long time to have swelling. It sounds like the product is causing the problem. I would inject some hyaluronidase and gently massage the area. It should break down the product and diminish the "bag" under your eye. Good luck!
Hyaluronidase Will Help
Thank you for your question. The swelling is likely caused by fluid retention either caused by the filler itself or from the mass effect decreasing outflow. Hyaluronic Acids (HA's) do attract water as they are being degraded. The amount of crosslinking and molecule size affects how much water is attracted. This makes certain HA's better around the eyes and cheeks than others. If you are puffy, ask your doctor to inject Vitrase (hyaluronidase) to melt the Belotero. This will help significantly. I find that Restylane works better around the eyes to prevent this problem. All the best.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.